The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Depression and interferon

Forums General Melanoma Community Depression and interferon Re: Depression and interferon

    dian in spokane
    Participant

      Depression, as has been mentioned, is a big side effect with interferon. If your wife was on anti depressants while on interferon..she should only discontinue them with doctors advice (tapering is neccessary) And maybe she needs a different variety.

      However, if she handled her intereron without anti depressants maybe that's not the issue,

      I tend to agree with the responder about that post interferon feeling of helplessness. It's VERY common after putting up with the nasty year of interferon, to suddenly feel scared and depressed that you've stopped active treatment.

      Talking to someone might help, or even a tropical vacation!

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.